# SDR DXTA2019062802551

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 4,635 hours, 3,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 4629001017
- Part serial: 0407
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL YELLOW CAS ILLUMINATED - WHILE PASSING THROUGH FL230 THE YELLOW "FLAPS FAIL" CAS CAME ON ALONG WITH THE  LOSS OF THE AUTO PILOT, AND CAS MESSAGES "SWPS FAULT" AND "PTRIM BKP FAIL" """ CORRECTIVE ACTION"""" REMOVED LEFT FLIGHT CONTROL ELECTRONICS FOR FLAP FAIL AMBER CAS MESSAGE, INSTALLED SERVICABLE UNIT IAW AMM 27-01-01/400 OPERATIONAL CHECKS GOOD.
